| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implant procedure, there was a placement failure which was, lens blocked in the injector.There was no patient impact reported.Additional information has been requested.